Hi. If anyone out there can help in solving this mystery, we'd be SO grateful!!
My female friend (34) was on hormonal medication for years and went off it 6 months ago to try for a baby. She then grew masses of excess hair on her chin, face, neck and other body parts. The hair is thick, dark, brittle and very sensitive. It frequently breaks off and if broken or removed, grows back with renewed vengeance and greater area! Even wearing clothes or showering have become nightmares for her.
She has become a recluse and is now borderline suicidal! Medical authorities (including many dermatologists) here in Australia seem baffled. Causes like hirsutism, diabetes, PCOS, pregnancy, anorexia/starvation and ovarian tumours have been ruled out, and all hormonal blood tests come back normal. Has anyone experienced this, or heard of anyone who has?
IF YOU CAN OFFER ANY INSIGHT, I IMPLORE YOU: PLEASE HELP!!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?